Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have hypothyroid, had an ablation for tachycardia. Feeling bloated and nauseated. Concerned

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 726 Questions
Hi, had an ablation for tachycardia six weeks ago. I also have hypothyroid that a take 100 mcg of synthroid for. Lately I am feeling very bloated, tired, pain in my right jaw, nauseated and head feels as though im in a fog. Could it be a sensitivity to to the synthoid? Thank you!
Posted Wed, 24 Oct 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Kulbir Singh 2 hours later
Hello and thanks for posting the query
I have read your query in detail. The symptoms you are feeling can be adverse effects of the drug as previously you have palpitation which is a known side effect of this drug and disease. But you need to be proved.
Firstly I want to know the present status of your Thyroid function test and when did you consult your doctor last time. Usually hypothyroidism patient has to check their thyroid function test every 3 monthly and accordingly dose of the drug can be increased or decreased as per need. All the symptoms can occur due to over dose of the drug, so present value of thyroid function test is mandatory to get to any decision.

In addition to this you need to be investigated for the other cause of your symptoms like GERD (Gastroesophageal reflux disease), Fatty liver, Inflammation of Digestive track and Gastric Ulcers.
Feel free to consult your treating doctor and tell about your problem and do some needed investigation, find out the cause and accordingly treatment can be planned.
Hope you got answer to all your queries. If you have any other related queries please write in follow up query.
Best Wishes
Dr. Kulbir Singh
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor